Hello everyone, this is my first post and I found this forum because I was looking for some help. My brother who is 28 years old recently overdosed several kinds of prescription drugs including various kinds of "Benzos" these include but were not limited to Klonopin(spelling?) and Xanax. Also present at the time he was taken to the ER was Methadone(prescribed) and Oxycontin, he injected the Oxycontin(80mg). The people that were with him at the time waited a long time to call 911 for fear of getting in trouble. This happened last Friday night.
Throughout his week in the hospital his vital signs remained stable, however when he was admitted his blood sugar was 19. For 2 days he was in a semi-comatose state, during this time he was receiving Glucose and several IV fluids(Vitamins...etc.) When he finally becamse conscious he didn't recognize a lot of us(me, mom, dad, aunts, uncles..etc.) Over the week he became more alert and conscious.
The doctors told us his mental condition was a waiting game, that they had seen people stay in his state of confusion and memory loss for as much as 3 months. He was discharged from the hospital today upon being denied admittance to a Neuro-Psyche facility. We are trying now to get in touch with a Neuro only facility. His speech is clear but he mostly speaks of nonsense and random names/numbers/places. He does remember with great ease the lyrics of songs that he likes. He was playing video games in my room a few minutes ago(I'm 18 years old) and he played just as I would.
Anywho, the purpose of this post was to see if anyone else has had a similar experience, what was the cause; diagnosis; symptom; outcome? If more detail is needed do not hesitate to ask and I'll try to get the information. Thanks.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?